Couldn't find what you looking for?

TRY OUR SEARCH!

I have been prescribed klonopin for anxiety attacks and have been taking 1mg 1 a day for 11 years. About 8 months ago i started having withdraw symptoms. Is it possible to withdraw from them even if my dose has not been reduced? Please answer, my symptoms are getting worse and i am really scared.

Loading...

You should know just as your prescribing Dr. that after taking this dosage for such a long time that your body has grown dependant on it and although you may not like it your body wants or needs more to do what worked before. Sorry to say that as I have been on it for over 30 years and have been tapering off since 2002 (I think that's right). I decided that I had to slow down or quit as my body needed more and more over the years. I was way up there 20 mg.s per day. Fortunately I found a pain management Dr. that helped me and am now down to .5 mg 2 @ a day. I don't know your situation, but (IMO) you need to decide if you want to start taking more or deal with the withdrawal. It is a nasty withdrawal and cannot be quit cold turkey, as you well know by what you are experiencing by taking the same dosage for 11 years. I'm very surprised that you have maintained on that dosage for so many years. Anxiety attacks are scary on their own, worrying about your meds don't help. I've been in couseling, group and individual and have of late started meditation and other exercises to try to help deal with them. I wish you the best and hope you find the answers you are seeking.
Reply

Loading...